Nonsymmetric Macdonald polynomials and PBW filtration: Towards the proof of the Cherednik-Orr conjecture

Evgeny Feigin, Ievgen Makedonskyi

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

The Cherednik-Orr conjecture expresses the t→∞ limit of the nonsymmetric Macdonald polynomials in terms of the PBW twisted characters of the affine level one Demazure modules. We prove this conjecture in several special cases.

Original languageEnglish
Pages (from-to)60-84
Number of pages25
JournalJournal of Combinatorial Theory. Series A
Volume135
DOIs
Publication statusPublished - 1 Oct 2015
Externally publishedYes

Keywords

  • Demazure modules
  • Macdonald polynomials
  • PBW filtration

Fingerprint

Dive into the research topics of 'Nonsymmetric Macdonald polynomials and PBW filtration: Towards the proof of the Cherednik-Orr conjecture'. Together they form a unique fingerprint.

Cite this